# SDR VTZA990077

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310338024
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7643 - ROC-IAD - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LOSS OF OIL PRESSURE.  AIRCRAFT DIVERTED TO MDT AND WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND IS THE PROCESS OF REMOVING AND REPLACING LEFT ENGINE.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
